Open Access
Translator Disclaimer
2016 Lagrangian circle actions
Clément Hyvrier
Algebr. Geom. Topol. 16(3): 1309-1342 (2016). DOI: 10.2140/agt.2016.16.1309

Abstract

We consider paths of Hamiltonian diffeomorphisms preserving a given compact monotone lagrangian in a symplectic manifold that extend to an S1–Hamiltonian action. We compute the leading term of the associated lagrangian Seidel elements. We show that such paths minimize the lagrangian Hofer length. Finally, we apply these computations to lagrangian uniruledness and to give a nice presentation of the quantum cohomology of real lagrangians in monotone symplectic toric manifolds.

Citation

Download Citation

Clément Hyvrier. "Lagrangian circle actions." Algebr. Geom. Topol. 16 (3) 1309 - 1342, 2016. https://doi.org/10.2140/agt.2016.16.1309

Information

Received: 17 September 2013; Revised: 15 October 2015; Accepted: 24 November 2015; Published: 2016
First available in Project Euclid: 28 November 2017

zbMATH: 1342.53102
MathSciNet: MR3523040
Digital Object Identifier: 10.2140/agt.2016.16.1309

Subjects:
Primary: 53D12, 53D20, 57R17, 57R58

Rights: Copyright © 2016 Mathematical Sciences Publishers

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.16 • No. 3 • 2016
MSP
Back to Top